Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Why there is weakness and dizziness in 89 yr old having enlarged prostate after taking flomax ?

My 89 year old father was just diagnosed with enlarged prostate . he s going to see a specialist in a few days but is feeling very weak and wobly. He s wearing a Foley and it seems to be working fine but for 2 days now he is very weak. He s eating and drinking fine. He takes Levothyroxine and pills for tremors. He just started taking Flomax last week when he s problem started. It made him dizzy but now he s not dizzy just weak and wobbly?
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
FLOMAX can occasionally cause drop in blood pressure resulting in dizziness and fainting.
Other side effects could be headache and palpitations.
These side effects are temporary and gradually patient gets used to it.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor